Illinois Journal of Mathematics

The density theorem and Hausdorff inequality for packing measure in general metric spaces

Colleen D. Cutler

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 39, Issue 4 (1995), 676-694.

Dates
First available in Project Euclid: 19 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1255986272

Digital Object Identifier
doi:10.1215/ijm/1255986272

Mathematical Reviews number (MathSciNet)
MR1361528

Zentralblatt MATH identifier
0844.28002

Subjects
Primary: 28A80: Fractals [See also 37Fxx]
Secondary: 28A78: Hausdorff and packing measures

Citation

Cutler, Colleen D. The density theorem and Hausdorff inequality for packing measure in general metric spaces. Illinois J. Math. 39 (1995), no. 4, 676--694. doi:10.1215/ijm/1255986272. https://projecteuclid.org/euclid.ijm/1255986272


Export citation